본문 바로가기
HOME> 저널/프로시딩 > 저널/프로시딩 검색상세

저널/프로시딩 상세정보

권호별목차 / 소장처보기

H : 소장처정보

T : 목차정보

Advances in mathematics 24건

  1. [해외논문]   Editorial Board  


    Advances in mathematics v.323 ,pp. IFC , 2018 , 0001-8708 ,

    초록

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  2. [해외논문]   Editorial Board   SCI SCIE


    Advances in mathematics v.323 ,pp. i - i , 2018 , 0001-8708 ,

    초록

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  3. [해외논문]   Editorial Board   SCI SCIE


    Advances in mathematics v.323 ,pp. IFC - IFC , 2018 , 0001-8708 ,

    초록

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  4. [해외논문]   Modular characteristic classes for representations over finite fields   SCI SCIE

    Lahtinen, Anssi , Sprehn, David
    Advances in mathematics v.323 ,pp. 1 - 37 , 2018 , 0001-8708 ,

    초록

    Abstract The cohomology of the degree- n general linear group over a finite field of characteristic p , with coefficients also in characteristic p , remains poorly understood. For example, the lowest degree previously known to contain nontrivial elements is exponential in n . In this paper, we introduce a new system of characteristic classes for representations over finite fields, and use it to construct a wealth of explicit nontrivial elements in these cohomology groups. In particular we obtain nontrivial elements in degrees linear in n . We also construct nontrivial elements in the mod p homology and cohomology of the automorphism groups of free groups, and the general linear groups over the integers. These elements reside in the unstable range where the homology and cohomology remain mysterious.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  5. [해외논문]   Connecting toric manifolds by conical KAhler–Einstein metrics   SCI SCIE

    Datar, Ved (Department of Mathematics, UC Berkeley, Berkeley, CA 94720, USA ) , Guo, Bin (Department of Mathematics, Columbia University, New York, NY 10027, USA ) , Song, Jian (Department of Mathematics, Rutgers University, Piscataway, NJ 08854, USA ) , Wang, Xiaowei (Department of Mathematics and Computer Sciences, Rutgers University, Newark, NJ 07102, USA)
    Advances in mathematics v.323 ,pp. 38 - 83 , 2018 , 0001-8708 ,

    초록

    Abstract We give criterions for the existence of toric conical KAhler–Einstein and KAhler–Ricci soliton metrics on any toric manifold in relation to the greatest Ricci and Bakry–Emery–Ricci lower bound. We also show that any two toric manifolds with the same dimension can be joined by a continuous path of toric manifolds with conical KAhler–Einstein metrics in the Gromov–Hausdorff topology.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  6. [해외논문]   Filtrations, 1-parameter subgroups, and rational injectivity   SCI SCIE

    Friedlander, Eric M.
    Advances in mathematics v.323 ,pp. 84 - 113 , 2018 , 0001-8708 ,

    초록

    Abstract We investigate rational G -modules M for a linear algebraic group G over an algebraically closed field k of characteristic p > 0 using filtrations by sub-coalgebras of the coordinate algebra k [ G ] of G . Even in the special case of the additive group G a , interesting structures and examples are revealed. The “degree” filtration we consider for unipotent algebraic groups leads to a “filtration by exponential degree” applicable to rational G modules for any linear algebraic group G of exponential type; this filtration is defined in terms of 1-parameter subgroups and is related to support varieties introduced recently by the author for such rational G -modules. We formulate in terms of this filtration a necessary and sufficient condition for rational injectivity for rational G -modules. Our investigation leads to the consideration of two new classes of rational G -modules: those that are “mock injective” and those that are “mock trivial”.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  7. [해외논문]   Necessary subspace concentration conditions for the even dual Minkowski problem   SCI SCIE

    Henk, Martin (Corresponding author.) , Pollehn, Hannes
    Advances in mathematics v.323 ,pp. 114 - 141 , 2018 , 0001-8708 ,

    초록

    Abstract We prove tight subspace concentration inequalities for the dual curvature measures C ˜ q ( K , ⋅ ) of an n -dimensional origin-symmetric convex body for q ≥ n + 1 . This supplements former results obtained in the range q ≤ n .

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  8. [해외논문]   Algebraic geometry over hyperrings   SCI SCIE

    Jun, Jaiung
    Advances in mathematics v.323 ,pp. 142 - 192 , 2018 , 0001-8708 ,

    초록

    Abstract We develop basic notions and methods of algebraic geometry over the algebraic objects called hyperrings. Roughly speaking, hyperrings generalize rings in such a way that an addition is ‘multi-valued’. This paper largely consists of two parts; algebraic aspects and geometric aspects of hyperrings. We first investigate several technical algebraic properties of a hyperring. In the second part, we begin by giving another interpretation of a tropical variety as an algebraic set over the hyperfield which canonically arises from a totally ordered semifield. Then we define a notion of an integral hyperring scheme ( X , O X ) and prove that Γ ( X , O X ) ≃ R for any integral affine hyperring scheme X = Spec R .

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  9. [해외논문]   Periodic distributions and periodic elements in modulation spaces   SCI SCIE

    Toft, Joachim (Corresponding author.) , Nabizadeh, Elmira
    Advances in mathematics v.323 ,pp. 193 - 225 , 2018 , 0001-8708 ,

    초록

    Abstract We characterize periodic elements in Gevrey classes, Gelfand–Shilov distribution spaces and modulation spaces, in terms of estimates of involved Fourier coefficients, and by estimates of their short-time Fourier transforms. If q ∈ [ 1 , ∞ ) , ω is a suitable weight and ( E 0 E ) ′ is the set of all E -periodic elements, then we prove that the dual of M ( ω ) ∞ , q ∩ ( E 0 E ) ′ equals M ( 1 / ω ) ∞ , q ′ ∩ ( E 0 E ) ′ by suitable extensions of Bessel's identity.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  10. [해외논문]   Canonical tilting relative generators   SCI SCIE

    Bodzenta, Agnieszka (Faculty of Mathematics, Informatics and Mechanics, University of Warsaw, Banacha 2, Warsaw 02-097, Poland ) , Bondal, Alexey (Steklov Mathematical Institute of Russian Academy of Sciences, Moscow, Russian Federation)
    Advances in mathematics v.323 ,pp. 226 - 278 , 2018 , 0001-8708 ,

    초록

    Abstract Given a relatively projective birational morphism f : X → Y of smooth algebraic spaces with dimension of fibers bounded by 1, we construct tilting relative (over Y ) generators T X , f and S X , f in D b ( X ) . We develop a piece of general theory of strict admissible lattice filtrations in triangulated categories and show that D b ( X ) has such a filtration L where the lattice is the set of all birational decompositions f : X → g Z → h Y with smooth Z . The t -structures related to T X , f and S X , f are proved to be glued via filtrations left and right dual to L . We realise all such Z as the fine moduli spaces of simple quotients of O X in the heart of the t -structure for which S X , g is a relative projective generator over Y . This implements the program of interpreting relevant smooth contractions of X in terms of a suitable system of t -structures on D b ( X ) .

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지

논문관련 이미지